# SDR SWIA20231023001

- Difficulty date: October 20, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 41,842 hours, 27,595 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP13932213
- Condition: Cracked
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WINDOW SHATTERED ENROUTE. QRH COMPLIED WITH (FLIGHT 4126 FILED CLOSED)REMOVED AND REPLACED LEFT SIDE WINDOW IN REF. TO AMM 56-12-01. COMPLIED WITH TASK CARD 56-220-1000-SKY. PERFORMED PRESSURIZATION CHECK AND NO ISSUES NOTED. OK FOR SERVICE.
